Analysis of Some Quasigroup Transformations as Boolean Functions
Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 359
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_3-4_a10,
author = {A. Mileva},
title = {Analysis of {Some} {Quasigroup} {Transformations} as {Boolean} {Functions}},
journal = {Mathematica balkanica},
pages = {359},
year = {2012},
volume = {26},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a10/}
}
A. Mileva. Analysis of Some Quasigroup Transformations as Boolean Functions. Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 359. http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a10/